# SDR FDEA201703180955

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 77,897 hours, 14,095 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: APB7401
- Condition: Corroded
- Location: Bs 1275-1293
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING RIGHT MLG FIXED BRACE FITTING ASSEMBLY,  FOUND CORROSION INSIDE THE OTBD HOLE ON THE TRAPEZOIDAL PANEL.  REMOVED CORROSION AND INSTALLED A BUSHING IAW SRM 57-10-02-2R, FIG 201.
